Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 107, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2011, 4:43 PM CDT for Choctaw County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 4:43 PM CDT (21:43 UTC)
- Expired
- Jun 8, 2011, 5:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 161 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1072 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS54 KMOB 082143
SVRMOB
ALC023-082230-
/O.NEW.KMOB.SV.W.0107.110608T2143Z-110608T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BUTLER...
* UNTIL 530 PM CDT
* AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES EAST OF BUTLER...OR NEAR NANAFALIA...AND MOVING NORTHWEST AT
15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PENNINGTON AROUND 505 PM CDT...
MT STERLING AND MOUNT STERLING AROUND 510 PM CDT...
DEAS AROUND 515 PM CDT...
BUTLER AROUND 520 PM CDT...
LISMAN AROUND 530 PM CDT...
&&
LAT...LON 3219 8800 3216 8800 3214 8804 3209 8804
3207 8806 3206 8811 3202 8811 3202 8808
3200 8807 3199 8807 3213 8840 3232 8827
3232 8822
TIME...MOT...LOC 2143Z 120DEG 14KT 3208 8803
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:00 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 8, 4:00 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 400 PM CDT WED JUN 8 2011 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...A VORTICITY MAX TRACKING ALONG THE NORTHWEST FLORIDA PANHANDLE HAS HELPED TO SPARK OFF THE EXPANDING COVERAGE OF CONVECTION THIS AFTERNOON...WITH THE HELP OF 2000-3000 J/KG OF MLCAPE. THIS DISTURBANCE WILL CONTINUE TRACKING WEST...ROTATING AROUND THE LARGE UPPER LOW OVER THE CENTRAL GULF. ISOLATED CONVECTION WILL CARRY THROUGH THE EVENING HOURS...ESPECIALLY WITH THE PASSAGE OF THE VORT...BUT THE COVERAGE WILL STEADILY DECLINE WITH THE LOSS OF DAYTIME HEATING. THE OVERNIGHT SHOULD BE QUIET...BUT CONTINUED WARM AND MUGGY. CONVECTIVE FORECAST BECOMES A LITTLE MORE COMPLICATED ON THURSDAY. ALL AVAILABLE GUIDANCE BRINGS IN DRIER AIR IN THE MID LEVELS FROM THE EAST...SERVING TO DROP PRECIPITABLE WATERS BELOW 1.5 INCHES. MEANWHILE...THE LOW LEVEL SOUTHEASTERLY FLOW WILL BECOME LESS PRONOUNCED...WHICH WILL RESULT IN THE POTENTIAL FOR STRONG MIXING OF DEWPOINTS AND SLIGHTLY WARMER TEMPERATURES. HIGHS IN THE LOWER TO MID 90S WILL HELP INDUCE THE SEABREEZE IN THE AFTERNOON...WHICH WILL SERVE AS AN IMPETUS FOR ISOLATED CONVECTION. HOWEVER...WITH THE MIXING DOWN OF DRIER AIR...OUR MLCAPES LOOK TO BE CUT IN HALF (DOWN TO AROUND 1500 J/KG). THEREFORE...WILL ONLY GO WITH 20-30 POPS TOMORROW AFTERNOON. IF THUNDERSTORMS CAN BECOME ESTABLISHED...THE DRIER AIR ALOFT WILL AID THE DOWNBURST THREAT. THE SAME PATTERN HOLDS INTO FRIDAY WITH THE LARGE UPPER LOW STILL SPINNING OVER THE GULF OF MEXICO. WHILE WE WILL NOT BE CAPPED...THE MIXING DOWN OF DRIER AIR WILL CONTINUE TO BE PROBLEMATIC FOR CONVECTION. THEREFORE...WILL ONLY GO WITH 20 POPS DURING THE AFTERNOON. 850 MB TEMPS ARE FORECAST TO RISE TO AROUND +20C WHICH WILL TRANSLATE INTO WIDESPREAD MID TO UPPER 90S...EXCEPT FOR RIGHT ALONG THE COAST. THESE TEMPERATURES ARE ABOVE GUIDANCE...BUT THE MOS HAS HAD A TENDENCY BE TOO COOL DURING THE PAST FEW WEEKS. FRIDAY NIGHT CONTINUES WARM AND MUGGY WITH LOWS IN THE UPPER 60S TO MID 70S. 34/JFB .LONG TERM (SATURDAY THROUGH WEDNESDAY)...UPPER LOW OVER THE CENTRAL GULF WILL BE PULLED NORTHEAST THE FIRST OF THE WEEK BY A PASSING TROUGH MOVING ACROSS THE MID-ATLANTIC STATES. ATMOSPHERIC MOISTURE REMAIN DECENT AND WILL CONTINUE TO HAVE A LOW POP FOR MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. WILL CONTINUE TO FORECAST HIGH TEMPERATURES JUST SLIGHTLY ABOVE GUIDANCE AND ABOVE NORMAL. /11 && .AVIATION (08.18Z AND 09.00Z ISSUANCE)...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT THE TERMINALS THROUGH THE LATE EVENING BEFORE FADING AFTER SUNSET. BRIEF PERIODS OF IFR CONDITIONS WILL BE POSSIBLE IN AND AROUND THE THUNDERSTORMS. VFR CONDITIONS RETURN OVERNIGHT THROUGH 18Z THURSDAY. 13/JC && .MARINE...A RIDGE OF HIGH PRESSURE FROM THE WESTERN ATLANTIC ACROSS THE NORTHERN GULF WILL CONTINUE THROUGH THE PERIOD. THIS WILL MAINTAIN A LIGHT TO OCCASIONALLY MODERATE SOUTHEAST FLOW. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OFFSHORE DURING THE EARLY MORNING HOURS AND SPREAD INLAND THROUGH THE DAY. LITTLE CHANGE IN SEAS IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. 13/JC && .FIRE WEATHER...SCATTERED THUNDERSTORMS WILL SLOWLY DIMINISH THIS EVENING WITH THE OVERNIGHT HOURS EXPECTED TO BE QUIET AND WARM WITH VERY POOR DISPERSIONS. DRIER AIR ALOFT MIXES DOWN TO THE SURFACE TOMORROW...HELPING HUMIDITY VALUES TO DROP INTO THE LOW 30S FAR INLAND TO AROUND 50 PERCENT CLOSER TO THE COAST. DESPITE DISPERSIONS CLIMBING TO ABOVE 75 OVER THE FLORIDA PANHANDLE...HUMIDITY VALUES ARE FORECAST TO STAY JUST ABOVE CRITICAL LEVELS. SIMILAR CONDITIONS ARE EXPECTED ON FRIDAY. ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 94 69 95 / 20 30 10 20 PENSACOLA 73 91 72 92 / 20 20 10 20 DESTIN 75 88 75 91 / 20 10 10 20 EVERGREEN 65 95 65 97 / 20 30 10 10 WAYNESBORO 68 95 66 97 / 20 20 10 10 CAMDEN 68 96 65 97 / 20 20 10 10 CRESTVIEW 66 95 66 97 / 20 30 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 8, 10:00 AM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1000 AM CDT WED JUN 8 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1000 AM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS OF 35 TO 45 MPH AND SMALL HAIL. HOWEVER...SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS THE PRIMARY THREATS. DUE TO THE SLOW MOVEMENT OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE REMAINDER OF THE WEEK. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND PEA TO PENNY SIZE HAIL. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...WITH THE MAIN THREAT BEING LOCALIZED DAMAGING WIND GUSTS AND QUARTER SIZE HAIL. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND SKYWARN SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF WIND DAMAGE OR LARGE HAIL. OTHERWISE...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY.
In the hours before
Special weather statement, Jun 8, 2:44 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 244 PM CDT WED JUN 8 2011 ALZ062-064-082030- UPPER BALDWIN AL-LOWER BALDWIN AL- 244 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 330 PM CDT... AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF LOXLEY...OR 9 MILES NORTHEAST OF SILVERHILL...AND WAS NEARLY STATIONARY. THE STRONG THUNDERSTORM WILL BE NEAR... STEELWOOD...PINE HAVEN...STAPLETON...VANGORDON AROUND 330 PM CDT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 38 AND 58. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 8, 3:24 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 324 PM CDT WED JUN 8 2011 ALZ062-064-082115- UPPER BALDWIN AL-LOWER BALDWIN AL- 324 PM CDT WED JUN 8 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPANISH FORT TO POINT CLEAR...AND MOVING SOUTHWEST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... DAPHNE...FAIRHOPE...HOUSTONVILLE AROUND 335 PM CDT... POINT CLEAR AROUND 345 PM CDT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 40. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THESE STORMS APPROACH. &&
Special weather statement, Jun 8, 3:27 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT WED JUN 8 2011 ALZ054-055-082115- MONROE AL-WILCOX AL- 327 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONROE AND SOUTHERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTHEAST OF CAMDEN...OR NEAR TURKESTAN...AND MOVING NORTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... WATSONVILLE...OAK HILL AROUND 340 PM CDT... VREDENBURGH AROUND 355 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
Special weather statement, Jun 8, 3:36 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 336 PM CDT WED JUN 8 2011 ALZ061-082115- UPPER MOBILE AL- 336 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST OF SARALAND...AND MOVING NORTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... WILMER AROUND 345 PM CDT... WARLEY...GULFCREST AROUND 350 PM CDT... MOFFET AROUND 405 PM CDT... BOOTHETOWN AROUND 410 PM CDT... EARLVILLE AROUND 415 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
Special weather statement, Jun 8, 3:48 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 348 PM CDT WED JUN 8 2011 MSZ076-079-082130- GEORGE MS-GREENE MS- 348 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GEORGE AND SOUTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 430 PM CDT... AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LUCEDALE...OR 13 MILES NORTHEAST OF BASIN... AND MOVING NORTHWEST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... BEXLEY AROUND 425 PM CDT... VERNAL...HILLMAN...MERRILL AROUND 430 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
Special weather statement, Jun 8, 4:01 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 401 PM CDT WED JUN 8 2011 ALZ052-MSZ067-082145- WASHINGTON AL-WAYNE MS- 401 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 445 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF CHATOM...OR 8 MILES NORTHEAST OF STATE LINE...AND MOVING NORTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... ROBINSON JUNCTION AROUND 445 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:13 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 47 min |
| Jun 8, 2:46 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 29 min |
| Jun 8, 3:40 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 18 min |
| Jun 8, 5:04 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 26 min |
| Jun 8, 6:34 PM CDT | Special Marine Warning | MOB | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.